# SDR 2008UALA00387

- Difficulty date: January 22, 2008
- Submitted: January 24, 2008
- Operation: Air carrier
- Aircraft: N791UA
- Make and model: Boeing 777222
- Aircraft serial: 26933
- Aircraft time: 45,306 hours, 6,849 cycles
- Engine: Pwa PW4090
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 263BA1012
- Condition: Discharged
- Location: Main
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A/C LOST POWER AT GATE PRIOR TO DEPARTURE.  ACFT WILL NOT POWER UP.   SUSPECT BATTERY VOLTAGE LOW.  REPLACE MAIN AND APU  BATTERYS. REPLACED APU BATTERY CHARGER. OPERATION NORMAL. REPLACED MAIN BATTERY CHARGER. GRD CHECKED NORMAL. ACFT OK FOR SERVICE.
